# SDR SWAA2021072295837

- Difficulty date: July 18, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N8710M
- Make and model: Boeing 737-8
- Aircraft serial: 42567
- Aircraft time: 2,600 hours, 5,816 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY ERERGENCY FLASH LIGHT INOP / REMOVED AND REPLACED AFT EMERGENCY FLASH LIGHT PER SIP OPS CHECK GOOD
